# SDR 7C7A202502220008

- Difficulty date: February 21, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N628NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 82,227 hours, 27,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141N33127
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS PER AD 2017-20-05, PARA (G), BOEING SB 757- A CRACK MEASURING 1.2" IN LENGTH WAS FOUND ON FUSELAGE SKIN PANEL P/N 141N3312-7 AT THE S-4R LAP SEAM BETWEEN BS 418 AND 439.  DAMAGE WAS REPAIRED IAW BOEING MESSAGES C04-C04-25-0006-01C THROUGH -10B, 8100-9 DTD. 02/20/2025, REF. ID 202502150036-0004.
